International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1991 / Article

Open Access

Volume 14 |Article ID 609345 | https://doi.org/10.1155/S0161171291001035

N. V. Milev, D. D. Bainov, "Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 609345, 6 pages, 1991. https://doi.org/10.1155/S0161171291001035

Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation

Received17 Jan 1990
Revised22 Apr 1991

Abstract

In the present paper it is proved that the ordinary dichotomy is preserved under perturbations of the coefficient matrix of the linear impulsive differential equation.

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads238
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.